# SDR SWIA202161779

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,882 hours, 38,024 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER LEFT CORNER OF CAPTAINS FORWARD WINDSHIELD.     (FLIGHT 5045 - FILED CLOSED)    REMOVED AND REPLACED CAPTAIN SIDE FORWARD WINDSHIELD REF TO AMM 56-11-01. OPS CHECKED NORMAL AT THIS TIME / CW TASK CARD FOR WINDSHIELD REPLACEMENT 56-220-1000-SKY
